MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL AZURE S DR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC EUROPE SARL AZURE S DR MRI SURESCAN; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number W3DR01
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Codes Arrhythmia (1721); Bradycardia (1751); Syncope/Fainting (4411); Heart Block (4444)
Date of Event 10/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient experienced syncope, arrhythmia, heart block, bradycardia which required transcutaneous pacing and was admitted to hospital.The right ventricular (rv) lead exhibited loss of capture, high thresholds and elevated threshold.The implantable pulse generator (ipg) exhibited pacing issue.The rv was reprogrammed and remains in use.The ipg remains in use.It was also reported that the patient experienced severe metabolic issues which was contributing to the loss of capture and the condition of the patient.Once these issues were normalized, capture was again able to be obtained.The patient has since passed away with no allegation to implantable pulse generator (ipg) system.

Brand Name
AZURE S DR MRI SURESCAN
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
MDR Report Key10886260
Report Number9614453-2020-03816
Device Sequence Number3007376
Product Code NVZ
UDI-Device Identifier00643169871922
UDI-Public00643169871922
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2019
Device Model NumberW3DR01
Device Catalogue NumberW3DR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2020
Initial Report FDA Received Date11/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-58 LEAD, 5076-52 LEAD
Outcome Attributed to Adverse Event Hospitalization; Life Threatening; Required Intervention;
Patient Age78 YR
Patient Weight69